# SDR IXXA0300007O

- Difficulty date: January 26, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 84,852 hours, 34,527 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bellcrank
- Part number: 3644322509
- Condition: Cracked
- Location: Spoilers
- Part time: 84,852 hours, 34,527 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SPOILER EXTENDED LIGHT ILLUM.  ACFT EXHIBITED INAPROPRIATE FLT CHARACTERISTICS.  RETURNED FOR UNEVENTFUL LANDING.  MX NOTED SPOILER HYD RESERVOIR LOW.  MX SERVICED SPOILER RESERVOIR, INSPECTED SPOILER PANELS, CABLES, ACTUATORS AND ALL NORMAL.  RETURNED TO SERVICE.  UPON SUBSEQUENT TAKEOFF CLIMB SPOILER EXTEND LIGHT AGAIN ILLUMINATED.  ACFT EXHIBITED INAPROPRIATE FLT CHARACTERISTICS.  ABORTED CLIMB, RETURNED FOR UNEVENTFUL LANDING.  MX INSPECTION REVEALED BROKEN INBD & OUTBOARD SPOILER CRANK ASSY ON INBD LT WING GROUND SPOILER.  BOTH CRANK ARMS REPLACED, REPLACEMENT OF SPOILER TAKEOFF WARNING SWITCH ALL MX INCLUDING A OVERWEIGHT LANDING INSPECTION PERFORMED PER APPLICABLE ACFT MM.
